# SDR DL72W992672

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5754 · Leading Edge Devices
- Part: Bracket
- Condition: Cracked
- Location: Le Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 L/E FLAP ACTUATOR O/B ATTACH BRACKET CRACKED TOP AND  BOTTOM RADIUS.  REPAIRED PER MM 57-20-21.
